MAUDE Adverse Event Report: Zimmer Biomet, Inc. PERSONA TIBIAL ARTICULAR SURFACE PROVISIONAL SHIM SIZE EF 12 MM THICKNESS; Instrument, knee

Zimmer Biomet, Inc. PERSONA TIBIAL ARTICULAR SURFACE PROVISIONAL SHIM SIZE EF 12 MM THICKNESS; Instrument, knee
Catalog Number 42527900502
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a disassembled shim was returned.There was no patient involvement.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) the event is confirmed.Visual examination of the returned product identified signs of repeated use on all devices and the devices were conforming to specifications were measured.The results of each device evaluation identified both of the bearings and springs disassembled and missing.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definite root cause cannot be determined.If any further information is found which would change or alter any conclusion or information, a supplemental report will be filed accordingly, zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA TIBIAL ARTICULAR SURFACE PROVISIONAL SHIM SIZE EF 12 MM THICKNESS
Common Device Name
Instrument, knee
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50063551
Report Number0001822565-2026-02701
Device Sequence Number18824042
Product Code MBH
UDI-Device Identifier00889024245860
UDI-Public(01)00889024245860(10)64233265
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number42527900502
Device Lot Number64233265
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/23/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown